# SDR FDEA2019110752872

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 45,137 hours, 19,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 1640 AT APPROX RBL 45 FLOOR BEAM SUB-STRUCTURE IS CRACKED VIEWED   FROM BELOW (STREAMER ATTACHED) REPAIRED STA 1640 @ RBL 45 FLOOR BEAM SUB STRUCTURE STRAP PER B757 53-00-51-2R
